# SDR TWAA0000802

- Difficulty date: January 11, 2000
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N916TW
- Make and model: Doug DC-9-82
- Aircraft serial: 49187
- System (JASC): 2312 · VHF Communications System
- Part: Transceiver
- Part number: 6221396101
- Condition: Failed
- Location: Cockpit
- Stage of operation: CL
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

JUST AFTER TAKEOFF NUMBER 1 AND 2 VHF WERE INOPERATIVE.  FLIGHT RETURNED TO STL.  REPLACED BOTH VHF TRANSCEIVERS AND MIC FOR BOTH CAPT AND FIRST OFF POSITIONS.  CAPT MIC PN 63999-006, AND FO MIC 888TT.  CHECK-C 4-22-99 MCI.
